# SDR CA010302005

- Difficulty date: February 28, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 23,740 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 82970018009
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE LT MLG FWD DOOR WOULD NOT CLOSE WHEN GEAR SELECTED UP. (NO LT AMBER - NO LT GREEN) RT & NLG PERFORMED NORMALLY.VISUAL CONFIRMATION CONDUCTED THAT DOOR OPEN. GEAR CYCLED&DOOR REMAINED OPEN AGAIN. DECISION MADE TO RETURN.AN ALT EXTENSION CARRIED OUT & A/C LANDED W/O INCID. (NO CFR). MAINT CHANGED SEVERAL COMPONENTS FOR TROUBLESHOOTING PURPOSES BUT PROBLEM REMAINED. LT FWD MLG DO OR ACTUATOR FOUND TO BE CAUSE OF PROBLEM. COMPONENT CHANGED, WITH SEVERAL GEAR SWINGS CARRIED OUT&ALT EXTENSIONS COMPLETED. FUNCTION & LEAK CHECKED AS SERVICEABLE. A/C RETURNED TO SERVICE WITH NO FURTHER INCID.S TO RPT.
